RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2008, Volume 84, Issue 3, Pages 348–364 (Mi mz5539)  

This article is cited in 1 scientific paper (total in 1 paper)

Change of the Ray Propagation Mode in Smoothly Irregular Waveguides

I. V. Gorelysheva, A. I. Neishtadtab

a Space Research Institute, Russian Academy of Sciences
b Department of Mathematical Sciences, Loughborough University

Abstract: We study the ray propagation path in a plane smoothly irregular waveguide. The following two modes of ray propagation are possible: with reflections and without reflections from the waveguide walls. In each of these modes, the problem has an adiabatic invariant. We obtain an asymptotic formula for the value of the adiabatic invariant jump as the propagation mode changes.

Keywords: geometrical optics, ray propagation, plane irregular waveguide, adiabatic invariant, action variable, separatrix, quasi-random jump

DOI: https://doi.org/10.4213/mzm5539

Full text: PDF file (536 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2008, 84:3, 328–341

Bibliographic databases:

UDC: 51-73, 535.31
Received: 17.12.2007
Revised: 04.02.2008

Citation: I. V. Gorelyshev, A. I. Neishtadt, “Change of the Ray Propagation Mode in Smoothly Irregular Waveguides”, Mat. Zametki, 84:3 (2008), 348–364; Math. Notes, 84:3 (2008), 328–341

Citation in format AMSBIB
\Bibitem{GorNei08}
\by I.~V.~Gorelyshev, A.~I.~Neishtadt
\paper Change of the Ray Propagation Mode in Smoothly Irregular Waveguides
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 3
\pages 348--364
\mathnet{http://mi.mathnet.ru/mz5539}
\crossref{https://doi.org/10.4213/mzm5539}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2473752}
\zmath{https://zbmath.org/?q=an:1157.78301}
\elib{http://elibrary.ru/item.asp?id=11161439}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 3
\pages 328--341
\crossref{https://doi.org/10.1134/S0001434608090034}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000260516700003}
\elib{http://elibrary.ru/item.asp?id=13595366}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149091200}


Linking options:
  • http://mi.mathnet.ru/eng/mz5539
  • https://doi.org/10.4213/mzm5539
  • http://mi.mathnet.ru/eng/mz/v84/i3/p348

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Makarov D.V., Kon'kov L.E., Petrov P.S., “Influence of Oceanic Synoptic Eddies on the Duration of Modal Acoustic Pulses”, Radiophys. Quantum Electron., 59:7 (2016), 576–591  crossref  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:395
    Full text:115
    References:57
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020